# SDR MYWA201202030016

- Difficulty date: February 3, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 18,351 hours, 7,104 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN WIRE ON BATTERY PACK CONNECTOR M1672 PIN 13.  REPAIRED WIRE IAW AMM 20-38-12.  OPS CHECKS NORMAL.
